MathSciNet Relay Station
MathSciNet bibliographic data
MR1329013 11B65 (11B68)
de Bruyn, G. F. C. Formulas for $a+a^22^p+a^33^p+\cdots+a^nn^p$. Fibonacci Quart. 33 (1995), no. 2, 98–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement